Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 79, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Aug 1, 2010, 9:58 PM CDT for Rolette County, North Dakota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2010, 9:58 PM CDT (02:58 UTC)
- Expired
- Aug 1, 2010, 10:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
County Rolette County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 3:39 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1681 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
460
WFUS53 KBIS 020258
TORBIS
NDC079-020345-
/O.NEW.KBIS.TO.W.0079.100802T0258Z-100802T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
958 PM CDT SUN AUG 1 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 1045 PM CDT
* AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 8 MILES SOUTH OF BELCOURT...OR 33 MILES EAST OF
BOTTINEAU...AND MOVING SOUTHEAST AT 25 MPH.
* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
ROLETTE COUNTY...INCLUDING THE FOLLOWING LOCATIONS MYLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4889 9952 4873 9952 4872 9948 4854 9949
4854 9989 4869 9996 4890 9976
TIME...MOT...LOC 0258Z 299DEG 22KT 4871 9972
$$
AYD3 follow-up statements
118
WWUS53 KBIS 020303
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1003 PM CDT SUN AUG 1 2010
NDC079-020345-
/O.CON.KBIS.TO.W.0079.000000T0000Z-100802T0345Z/
ROLETTE ND-
1003 PM CDT SUN AUG 1 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN ROLETTE COUNTY
UNTIL 1045 PM CDT...
AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THESE
DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ROLLA TO 11
MILES SOUTH OF BELCOURT...MOVING SOUTHEAST AT 25 MPH.
MULTIPLE TORNADO REPORTS HAVE BEEN RECEIVED WITH THIS LINE OF STORMS
FROM 14 MILES SOUTHWEST OF ROLLA TO 2 MILES SOUTH OF ROLLA. THOSE
FROM ROLLA TO MYLO AND POINTS EAST SHOULD SEEK SHELTER IMMEDIATELY.
THESE DANGEROUS STORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN
ROLETTE COUNTY...INCLUDING THE FOLLOWING LOCATIONS MYLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4889 9952 4873 9952 4872 9948 4854 9949
4854 9989 4869 9996 4890 9976
TIME...MOT...LOC 0302Z 294DEG 22KT 4886 9955 4867 9972
$$
AYD598
WWUS53 KBIS 020318
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1018 PM CDT SUN AUG 1 2010
NDC079-020345-
/O.CON.KBIS.TO.W.0079.000000T0000Z-100802T0345Z/
ROLETTE ND-
1018 PM CDT SUN AUG 1 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ROLETTE
COUNTY UNTIL 1045 PM CDT...
AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 5 MILES NORTHWEST OF AGATE...OR 41 MILES EAST OF
BOTTINEAU...MOVING SOUTHEAST AT 30 MPH.
MULTIPLE TORNADO REPORTS HAVE BEEN ASSOCIATED WITH THIS STORM FROM
APPROXIMATELY 1 MILE NORTH OF ROLETTE TO TWO MILES SOUTH OF ROLLA.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
ROLETTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4861 9977 4889 9958 4889 9952 4873 9952
4872 9948 4854 9949
TIME...MOT...LOC 0317Z 295DEG 27KT 4866 9953
$$
AYD127
WWUS53 KBIS 020335
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1035 PM CDT SUN AUG 1 2010
NDC079-020346-
/O.EXP.KBIS.TO.W.0079.000000T0000Z-100802T0345Z/
ROLETTE ND-
1035 PM CDT SUN AUG 1 2010
...THE TORNADO WARNING FOR SOUTHEASTERN ROLETTE COUNTY WILL EXPIRE AT
1045 PM CDT/945 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4861 9977 4889 9958 4889 9952 4873 9952
4872 9948 4854 9949
TIME...MOT...LOC 0336Z 296DEG 24KT 4860 9938
$$
AYDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Aug 1, 2:41 PM CDT, 7 hours 17 minutes earlier.
Area forecast discussion, Aug 1, 2:41 PM CDT, 7 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 241 PM CDT SUN AUG 1 2010 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT... GFS AND ECMWF MODELS CONTINUE TO PORTRAY A BROAD UPPER RIDGE WITH MULTIPLE LOW AMPLITUDE SHORT WAVES MOVING THROUGH OVER THE NORTHERN PLAINS. THIS WILL KEEP THE THREAT FOR THUNDERSTORMS IN TONIGHT WITH A GRADUAL LESSENING OF THE THUNDERSTORM THREAT MONDAY INTO TUESDAY AS A SURFACE HIGH PRESSURE BUILDS INTO THE STATE. GRADUALLY THE UPPER AIR PATTERN WILL TRANSITION TO A NORTHWEST FLOW REGIME BY WEDNESDAY WITH WEAK CYCLONIC FLOW ALOFT WITH WEAK SURFACE HIGH PRESSURE OVER THE REGION. THIS LEADS TO SOME UNCERTAINTY IN THE PRECIP FORECAST BY THE END OF THE PERIOD. OUTFLOW BOUNDARY LEFTOVER FROM SATURDAY NIGHTS CONVECTION LOOKS LIKE A FOCUS FOR THUNDERSTORMS INITIATION ACROSS EASTERN MONTANA INTO NORTHWEST NORTH DAKOTA AND ACROSS SOUTHERN CANADA. ABUNDANT LOW LEVEL MOISTURE AND LOWER CONVECTIVE TEMPERATURES ALSO PLAYING A ROLE IN GETTING THINGS ORGANIZED THERE SOONER THAN ELSEWHERE. WILL MENTION STRONG THUNDERSTORMS ACROSS THE NORTH AND EAST THIS EVENING AND THEN WILL DROP THE CHANCES TO WIDELY SCATTERED TO ISOLATED FOR MONDAY AND TUESDAY. TEMPERATURES WILL GENERALLY MODERATE TO SLIGHTLY COOLER TEMPS BUT ABOUT NORMAL FRO THIS TIME OF THE YEAR. .LONG TERM...THURSDAY THROUGH SUNDAY NIGHT... LONG TERM ECMWF AND GFS ARE IN BETTER AGREEMENT TODAY REGARDING LARGE SCALE FEATURES FOR THE LONG TERM FORECAST. AT UPPER LEVELS...THE LARGE HUDSON BAY LOW BEGINS A SLOW PROGRESSION EASTWARD AND THE WEST COAST TROUGH PROGRESSES EASTWARD ACROSS THE ROCKIES AND TOWARDS THE NORTHERN PLAINS. THE AFOREMENTIONED UPPER LEVEL HUDSON BAY LOW WITH A WEST COAST TROUGH WILL KEEP A SHORTWAVE RIDGE OVER THE WESTERN/NORTHERN PLAINS THURSDAY THROUGH FRIDAY. HAVE KEPT ONLY SLIGHT CHANCE OF PRECIPITATION OVER THE FAR WEST THIS TIME PERIOD. BY FRIDAY NIGHT THE WEST COAST TROUGH IS MOVING ACROSS THE ROCKIES AND BRINGING SOUTHWEST FLOW ALOFT TO THE NORTHERN PLAINS...ALLOWING SHORTWAVES IN THE FLOW TO MOVE ACROSS THE AREA. A SURFACE LOW/TROUGH DEVELOPS IN THE LEE OF THE ROCKIES AND SLOWLY MOVES EASTWARD ACROSS THE WESTERN PLAINS. THIS WILL BRING A CHANCE OF THUNDERSTORMS TO THE REGION FRIDAY NIGHT THROUGH SATURDAY NIGHT...WITH MORE UNCERTAINTY IN THE FLOW PATTERN SUNDAY. THUS HAVE A CHANCE OF THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT. REGARDING TEMPERATURES...HIGHS MAINLY IN THE 80S WITH LOWS MAINLY 55 TO 60. && .AVIATION... MAIN SURFACE FEATURES ARE THE LOW IN NORTH CENTRAL SOUTH DAKOTA WITH A TROUGH EXTENDING NORTHEAST ACROSS SOUTHEASTERN NORTH DAKOTA. THIS FEATURE WILL BE A FOCUS OF THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. KJMS MAY BE AFFECTED BY CONVECTION JUST NORTH OF THIS BORDER. UPPER LEVEL SHORTWAVES MOVING WEST TO EAST ACROSS NORTHERN NORTH DAKOTA AND SOUTH CENTRAL CANADA WILL LIKELY BE ASSOCIATED WITH SCATTERED THUNDERSTORMS ACROSS NORTHERN TAF SITES OF KISN AND KMOT. OTHERWISE A CHANCE OF SCATTERED THUNDERSTORMS FOR ALL TAF SITES. CONFIDENCE LOW ON TIMING AND PLACEMENT OF SCATTERED CONVECTION. MAINLY VFR CONDITIONS WITH A CHANCE OF THUNDERSTORMS ALL PERIOD THROUGH MONDAY MORNING. MAY SEE PATCHY FOG OVERNIGHT GIVEN RECENT (AND FUTURE) HEAVY RAINS. NOT IN CURRENT SET OF TAFS BUT LOOK FOR UPDATES. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ABELING LONG TERM/AVIATION...VINING
Hazardous weather outlook, Aug 1, 5:05 AM CDT, 16 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 505 AM CDT SUN AUG 1 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-021015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 505 AM CDT SUN AUG 1 2010 /405 AM MDT SUN AUG 1 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE OVER NORTHWESTERN SOUTH DAKOTA WILL SLOWLY MOVE EAST TODAY INTO TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP TODAY INTO TONIGHT IN RESPONSE TO THIS LOW PRESSURE. SOME OF THE THUNDERSTORMS MAY BE SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY THROUGH SATURDAY OVER PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. WE WILL BECOME MORE SPECIFIC WITH ANY SEVERE WEATHER POTENTIAL AS WE GET CLOSER TO ANY SUCH EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY INTO TONIGHT AS SEVERE THUNDERSTORMS DEVELOP. PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. KS
In the hours before
Local storm report, Aug 1, 9:15 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
915 PM CDT SUN AUG 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND GST 2 W CROWN BUTTE LAKE 46.87N 101.13W
08/01/2010 E60 MPH MORTON ND LAW ENFORCEMENT
BETWEEN MILE MARKER 139 AND 140 ON I-94.
&&
KBIRKSpecial weather statement, Aug 1, 9:15 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 915 PM CDT SUN AUG 1 2010 NDZ004-005-020300- BOTTINEAU ND-ROLETTE ND- 915 PM CDT SUN AUG 1 2010 ...SPECIAL WEATHER STATEMENT FOR ROLETTE AND EASTERN BOTTINEAU COUNTIES UNTIL 1000 PM CDT... AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF ST. JOHN TO 5 MILES WEST OF DUNSEITH...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... DUNSEITH AROUND 925 PM CDT. ST. JOHN AROUND 940 PM CDT. THORNE AND SHELL VALLEY AROUND 945 PM CDT. BELCOURT AROUND 950 PM CDT. ROLLA AND ROLETTE AROUND 1000 PM CDT. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. AYD
Local storm report, Aug 1, 9:17 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
917 PM CDT SUN AUG 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FUNNEL CLOUD 5 S SWEET BRIAR LAKE 46.79N 101.26W
08/01/2010 MORTON ND TRAINED SPOTTER
REPORTED BY TRAINED SPOTTER FROM WEST OF MANDAN ON
INTERSTATE 94
&&
HWETZELLocal storm report, Aug 1, 9:19 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
919 PM CDT SUN AUG 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 4 NW NEW SALEM 46.89N 101.47W
08/01/2010 M1.00 INCH MORTON ND TRAINED SPOTTER
6 INCH BRANCH BROKEN ELM TREE AND 1.15 RAINFALL IN 20
MINUTES.
&&
HWETZELSpecial weather statement, Aug 1, 9:30 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 930 PM CDT SUN AUG 1 2010 NDZ034-035-020315- BURLEIGH ND-MORTON ND- 930 PM CDT SUN AUG 1 2010 ...SPECIAL WEATHER STATEMENT FOR EASTERN MORTON AND SOUTHERN BURLEIGH COUNTIES UNTIL 1015 PM CDT... AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MANDAN...OR NEAR BISMARCK...MOVING EAST AT 40 MPH. WIND GUSTS AROUDN 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... MANDAN AND BISMARCK NOW... LINCOLN AROUND 935 PM CDT. MENOKEN AROUND 950 PM CDT. MCKENZIE AROUND 955 PM CDT. STERLING AROUND 1005 PM CDT. KINNEY
Local storm report, Aug 1, 9:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
955 PM CDT SUN AUG 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TORNADO 7 SW ROLLA 48.79N 99.73W
08/01/2010 ROLETTE ND FIRE DEPT/RESCUE
TORNADO OBSERVED FOR 5 MINUTES.
&&
ABELINGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:38 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 7 min |
| Aug 1, 7:41 PM CDT | Tornado Warning | BIS | Dunn, Mercer | 49 min |
| Aug 1, 8:13 PM CDT | Tornado Warning | BIS | Mercer, Morton, Oliver | 47 min |
| Aug 1, 8:52 PM CDT | Tornado Warning | BIS | Burleigh, Morton, Oliver | 38 min |
| Aug 1, 9:26 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 47 min |
| Aug 1, 9:36 PM CDT | Tornado Warning | BIS | Rolette | 24 min |
| Aug 2, 1:05 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 55 min |
| Aug 2, 2:36 PM CDT | Tornado Warning | BIS | Morton | 24 min |
| Aug 2, 2:58 PM CDT | Tornado Warning | BIS | Burleigh, Morton | 32 min |
| Aug 2, 3:22 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 53 min |
| Aug 2, 3:32 PM CDT | Areal Flood Advisory | BIS | Burleigh, Morton, Oliver | 114 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.